# SDR XNA01002

- Difficulty date: January 20, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI WITH SLIGHT BRAKE APPLICATION, BRAKES APPEARED TO GRAB SUDDENLY.  ANTI-SKID SWITCH IN NORM.
